Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain in chest, arms. Inverted T waves on EKG. Stent placed for blockage. Lipid profile normal. Possible?

I had chest pain with pain radiating down BOTH arms, went to the ER where I had inverted T-waves on my EKG . As the cardiologist entered the room I had an NSTEMI & was rushed to the cath lab where I had a stent placed for a 98% blockage of the LAD. All other coronary arteries where completely clear & smooth. My lipid profile came back completely normal HDL & LDL. How could this be? I do have a past hx of hyper coagulability found with a PE I had almost 3 yrs ago.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
with normal LDL/HDL , 98 % blockage in single artery is possible.
as blockage is due to Atherosclerosis ( you had not mentioned your risk factors for this) such as your age, sex, smoking , diet , family history .
no relation with PE with atherosclerosis
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor